Nighttime and Daytime Vapor Cooling Syrup for Severe Cold Flu Decongestant 12oz Private label

The oral liquid dosages in the market are made with Acetaminophen which does not address the inflammation of the sinuses. Alleviating intra-sinus inflammation is a key factor in quick recovery from cold and flu. Ibuprofen as a traditional NSAID decreases the synthesis of pain- and inflammation while Acetaminophen, a non-NSAID analgesic, exert its effects inhibition and activation of central serotonergic pathways. Working together, the two active ingredients provide 8 hours of tough pain relief and are superior to both ibuprofen 250 mg and acetaminophen 650 mg alone. Our COLD FLU syrup fights pain using two different approaches to maximize efficacy while requiring lower maximum daily doses of each medicine.

The Nighttime treatment syrup contains- Ibuprofen 250mg, Acetaminophen 500mg, Phenylephrine 10mg, Dextromethorphan 20mg, and Doxylamine succinate 12.5mg

Whereas in the daytime syrup, we substitute Guaifenesin 400mg in place of Doxylamine succinate for the daytime syrup. This provides faster relief from cold flu symptoms and patients can return to work and health faster

Category:

Description

Available in cherry flavor, orange, honey, caramel, hazelnuts, mint, regular strength, night, and day formulations.

More than 80% of Americans are affected by the cold flu virus every year and the majority of the patients rely on OTC cold flu syrup.  Our cold flu over-the-counter medications are formulated to give patients the benefit of achieving relief by alleviating the inflammation of the bronchial cavity, nostrils, and sinuses which is absent from the current products in the market today.

$6.00 per set of Day & night syrup.

Qty: 150k bottles

Reviews

There are no reviews yet.

Be the first to review “Nighttime and Daytime Vapor Cooling Syrup for Severe Cold Flu Decongestant 12oz Private label”

Your email address will not be published. Required fields are marked *